How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I received a call from the School Nurse stating that my

Customer Question

Good Morning, I received a call from the School Nurse stating that my grandson had an inhaler and the monitor noticed him spraying 4-6 times. My grandson is autistic and does not use an inhaler. Im guessing its mine from my room.
I asked if she wanted me to pick him up, she said no. A few minutes later she called ans said she spoke to the RN for the school and for me to call his PCP. Should I go pick him up? I dont believe he knows how to use the inhaler. Arbuterol.
Submitted: 9 months ago.
Category: Health
Expert:  Dr Basu replied 9 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Yes you should pick him up and also check out what the problem is.

Too much albuterol use can cause palpitations, dizziness, headaches.

Hence, should not be neglected.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/